Generalized Young and Hardy–Littlewood inequalities and their application in imbedding theorems
Doklady Akademii Nauk, Tome 228 (1976) no. 5, pp. 1045-1048
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_228_5_a8,
author = {E. A. Rozenfel'd},
title = {Generalized {Young} and {Hardy{\textendash}Littlewood} inequalities and their application in imbedding theorems},
journal = {Doklady Akademii Nauk},
pages = {1045--1048},
year = {1976},
volume = {228},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_228_5_a8/}
}
E. A. Rozenfel'd. Generalized Young and Hardy–Littlewood inequalities and their application in imbedding theorems. Doklady Akademii Nauk, Tome 228 (1976) no. 5, pp. 1045-1048. http://geodesic.mathdoc.fr/item/DAN_1976_228_5_a8/